Express Chemist Online Pharmacy
Calpol     Calpol > Calpol Sugar Free Infant Suspension 5ml Sachets 20 - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > Calpol > Calpol Sugar Free Infant Suspension 5ml Sachets 20

Calpol Sugar Free Infant Suspension 5ml Sachets 20

Calpol Sugar Free Infant Suspension 5ml Sachets 20
 
Click on image to enlarge


Price: £4.90 (incl VAT)
 
 
Price: £4.90 (incl VAT)    
 
 
Calpol Sugar Free Infant Suspension Sachets 20

  • 20 x 5ml sachets.
  • Sugar-free and strawberry flavour.
  • Contains 120mg paracetamol per sachet.
  • For treatment of mild to moderate pain.
  • Fever relief.
  • Suitable for children over 2 months old.
Calpol Sugar Free Infant Suspension will treat and relieve the symptoms of fever (raised temperature), post-immunisation fever, cold and flu, teething, headache, sore throat, earache and other gentle aches and pains.

Directions for use:
For oral use only.
Massage contents of sachet before opening and do not overfill the spoon.
Follow dosage guidelines below.
Do not exceed stated dose listed.

CHILD'S AGE - 2-3 monthsHOW MUCH?
1. Post vaccination fever2.5ml (small end of spoon) If necessary, after 4-6 hours, give a second 2.5ml dose.
2. Other causes of pain and fever - if your baby weighs over 4kg and was born after 37 weeks.2.5ml (small end of spoon) If necessary, after 4-6 hours, give a second 2.5ml dose.
  • Do not give to babies less than 2 months of age.
  • Do not give more than 2 doses.
  • Leave at least 4 hours between doses.
CHILD'S AGEHOW MUCH? - up to 4 times a day.
3-6 monthsOne 2.5ml spoonful (small end)
6-24 monthsOne 5ml spoonful (large end)
2-4 yearsOne 5ml spoonful (large end) and one 2.5ml spoonful (small end)
4-6 yearsTwo 5ml spoonfuls (large end)
  • Do not give more than 4 doses in any 24 hour period.
  • Leave at least 4 hours between doses.
If symptoms persist consult your doctor.

Caution:
Do not give this medicine to your child for more than 3 days without speaking to a doctor or pharmacist.
Do not give your child this medicine if they have ever had a reaction to any of the ingredients, if they are taking anything else with paracetamol in it, if they weigh less than 4kg or if they were born before 37 weeks.

Warnings:
  • Keep out of sight and reach of children.
  • Always read the leaflet.
  • DO NOT EXCEED STATED DOSE.
  • This product is suitable for infants from 2 months to 6 years.
  • Always use the measuring spoon provided.
  • Do not use with any other paracetamol-containing products.
  • Consult your doctor before use if your child is taking any other medicines.
  • Keep sachets in the outer box.
  • Always discard any unused contents of an open sachet.
  • Do not store above 25°c.
Ingredients:
Each 5ml suspension sachets contains: 120mg paracetamol. Also contains: Malitol, E420, E218, E216, E214 and E122.






Product code: CAL827H     Price: £4.90 (incl VAT)    
 
Return to the Pharmacy Medicines page
Return to the Calpol page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Calpol Sugar Free Infant Suspension 5ml Sachets 20 - Buy Online from Express Chemist UK Pharmacy

Calpol

Chicken Pox
A. Vogel
Calpol
Eurax
Bio-Oil
Australian Tea Tree
Kool n Soothe

Congestion
A. Vogel
Calpol
Olbas
Sterimar
Sudafed
Vicks

Coughs
Beechams
Benylin
Lemsip
Olbas
Sudafed



Quinoderm
Treat Acne - from 2.19!


Salcura

A. Vogel


La Roche-Posay
Buy 3 or more save 10%


Express Chemist Value




Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.